Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6416
Title: The pseudostrict topology on function spaces
Authors: Babiker, A. G. A. G.
Strauss, W.
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A.G.A.G. Babiker, W. Strauss, "The pseudostrict topology on function spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 99-105.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: Si introduce la topologia «pseudostretta» $\beta^{1}$ sullo spazio C$_{b}$(x) di tutte le funzioni continue e limitate definite su uno spazio X completamente regolare, e si discutono le sue proprietà e relazioni con le note topologie «strette» su C$_{b}$(x). Una di tali proprietà è che le misure, elementi dello spazio duale di (C$_{b}$(x), $\beta^{1}$), sono disintegrabili.
The pseudostrict topology $\beta^{1}$ on C$_{b}$(x) the space of all bounded continuous functions on a completely regular space X is introduced and its properties and relations to known strict topologies on C$_{b}$(x) are discussed. One such property is that measures in the dual of (C$_{b}$(x), $\beta^{1}$), admit disintegration.
URI: http://hdl.handle.net/10077/6416
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:
File Description SizeFormat
BabikerStraussRendMat14.pdf566.97 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

524
checked on Apr 11, 2019

Download(s)

328
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.